• Caroclara's Avatar

    Caroclara shared an experience

    Drug or Chemo Therapy (Anemia medicine): I was given neulasta and 3 days later had severe bone pain. Another doctor told me she would not have given it to me unless I worked around school children or other germ carriers. Wouldn't do it again.

    2 Comments
    • gpgirl70's Avatar
      gpgirl70

      If you take claritin for several days after the neulasta shot, you will not have bone pain. I had no bone pain until one week when I stopped taking the claritin after two days when I normally took it for 4-5 days. The bone pain was unbelievable. I took the claritin and it went away eventually. My advice is to take the claritin right away and don't let the bone pain start. I understand not wanting to take neulasta, but the claritin really gets rid of the side effects. I am flabbergasted at how many people come to the sight complaining of bone pain from neulasta and their doctor's have not mentioned taking claritin.

      about 1 year ago
    • Sheryl88's Avatar
      Sheryl88

      I was given the Neulasta shot as well (actually, I had the onbody device which automatically gave me the injection 27 hours after my infusion). I took Claritin, every day, during this time (I also have seasonal allergies, so I have to take something daily). I didn't experience any bone pain, and my WBC stayed high enough to keep me safe during my chemo. I agree with gpgirl70, a friend told me about Claritin before I started, so I asked my Onco. He said it does help, and it did!!

      about 1 year ago
  • Caroclara's Avatar

    Caroclara shared an experience

    Other Care (CAM (Complementary and Alternative Medicine)): Acupuncture, massage. Marijuana for pain.

  • Caroclara's Avatar

    Caroclara started following

    Question: Symptoms of chemo

  • Caroclara's Avatar

    Caroclara started following

  • Caroclara's Avatar

    Caroclara shared an experience

    Loss

  • Caroclara's Avatar

    Caroclara started following